MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS U411 TEST SYSTEM; AUTOMATED URINALYSIS SYSTEM

ROCHE DIAGNOSTICS COBAS U411 TEST SYSTEM; AUTOMATED URINALYSIS SYSTEM
Model Number U411
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2021
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated that an unspecified number of patient samples showed leukocyte results from the u 411 analyzer that were different from values observed upon microscopic evaluation of the samples.Results were manually edited on the u 411 analyzer to 100/ul or 500/ul.An example was provided for one patient sample which had discrepant leukocyte results.No incorrect results were reported outside of the laboratory.The sample initially resulted in an unknown value for leukocytes, but this value was likely negative.Microscopic evaluation of the sample determined it contains 21-30 lukocytes/hpf.The result on the analyzer was edited to 500/ul.The test strip lot number and expiration date were requested, but not provided.
 
Additional Manufacturer Narrative
As calibration and controls passed, an instrument issue is not suspected.The investigation could not identify a product problem.The cause of the event could not be determined.

Brand Name
COBAS U411 TEST SYSTEM
Common Device Name
AUTOMATED URINALYSIS SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key12136120
Report Number1823260-2021-01966
Device Sequence Number17313188
Product Code KQO
UDI-Device Identifier04015630925636
UDI-Public04015630925636
Combination Product (Y/N)N
PMA/510(K) Number
K093555
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberU411
Device Catalogue Number04906969001
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/18/2021
Supplement Date Received by Manufacturer06/18/2021
Initial Report FDA Received Date07/08/2021
Supplement Report FDA Received Date07/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1